# SDR QXEA200600040

- Difficulty date: December 31, 2005
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 14,712 hours, 21,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - Z ANGLE CRACKED AT RIGHT WING FRONT SPAR STATION UW560.  REPLACED IAW HORIZON AIR EA 2-57-105.
